# SDR SWAA082922

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 67,494 hours, 51,189 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165A
- Part serial: WN1300
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING NR 6 SPOILER UPPER SURFACE DELAMINATED AT INBOARD END.  REMOVED AND REPLACED SPOILER PER MM.
